×

zbMATH — the first resource for mathematics

Espaces de Besicovitch, fonctions presque-périodiques, fonctions pseudo- aléatoires. (French) Zbl 0117.13102
Bull. Soc. Math. Fr. 91, 39-61 (1963); erratum ibid. 91, 434 (1963).

PDF BibTeX XML Cite
Full Text: DOI Numdam Numdam EuDML
References:
[1] BASS (Jean) . - Suites uniformément denses, moyennes trigonométriques , fonctions pseudo-aléatoires, Bull. Soc. math. France, t. 87, 1959 , p. 1-64. Numdam | Zbl 0092.33404 · Zbl 0092.33404 · numdam:BSMF_1959__87__1_0 · eudml:86954
[2] BASS (Jean) . - Transformées de Fourier des fonctions pseudo-aléatoires , C. R. Acad. Sc., Paris, t. 254, 1962 , p. 3072-3074. MR 27 #536 | Zbl 0117.13201 · Zbl 0117.13201
[3] BLANC-LAPIERRE (A.) et FORTET (R.) . - Théorie des fonctions aléatoires . Paris, Masson, 1953 . Zbl 0051.35702 · Zbl 0051.35702
[4] MARCINKIEWICZ (Joseph) . - Une remarque sur les espaces de M. Besicowitch , C. R. Acad. Sc., Paris, t. 208, 1939 , p. 157-159. Zbl 0020.03104 | JFM 65.0496.03 · Zbl 0020.03104 · www.emis.de
[5] WIENER (Norbert) . - The Fourier integral and certain of its applications . Cambridge, at the University Press, 1933 . Zbl 0006.05401 | JFM 59.0416.01 · Zbl 0006.05401 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.